SciELO - Scientific Electronic Library Online

 
vol.40 issue2On independent position sets in graphsImplicative filters in quasi-ordered residuated systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.40 no.2 Antofagasta Apr. 2021

http://dx.doi.org/10.22199/issn.0717-6279-2021-02-0024 

Artículos

Some remarks on fuzzy infi topological spaces

1 National Institute of Technology, Dept. of Mathematics, Agartala, TR, India. E-mail: dasbirojit@gmail.com

2National Institute of Technology, Dept. of Mathematics, Agartala, TR, India. E-mail: babybhatt75@gmail.com

3 National Institute of Technology, Dept. of Mathematics, Agartala, TR, India. E-mail: apusaha.nita@gmail.com

Abstract

Induced fuzzy infi topological space is already introduced by Saha and Bhattacharya [Saha A.K., Bhattacharya D. 2015, Normal Induced Fuzzy Topological Spaces, Italian Journal of Pure and Applied Mathematics, 34, 45-56]. In this paper for the said space, we further analyse some properties viz. fuzzy I-continuity, fuzzy infi open mappings and fuzzy infi closed mappings etc. Also we study product fuzzy infi topological space and establish some results concerned with it.

Keywords: Fuzzy infi topological space; Fuzzy I-continuity; Fuzzy infi open mappings; Fuzzy infi closed mappings; Product fuzzy infi topology

Texto completo disponible sólo en PDF

Full text available only in PDF format.

References

[1] M. Alimohammady and M. Roohi, “Compactness in fuzzy minimal spaces”, Chaos, solitons & fractals, vol. 28, no. 4, pp. 906-912, 2006, doi: 10.1016/j.chaos.2005.08.043 [ Links ]

[2] M. Alimohammady and M. Roohi, “Fuzzy minimal structure and fuzzy minimal vector spaces”, Chaos, solitons & fractals , vol. 27, no. 3, pp. 599-605, 2006, doi: 10.1016/j.chaos.2005.04.049 [ Links ]

[3] M. Alimohammady , E. Ekici, S. Jafari, and M. Roohi, “Fuzzy minimal separation axioms”, Journal of nonlinear sciences and applications, vol. 03, no. 03, pp. 157-163, 2010, doi: 10.22436/jnsa.003.03.01 [ Links ]

[4] G. Balasubramanian and P. Sundaram, “On some generalizations of fuzzy continuous functions”, Fuzzy sets and systems, vol. 86, no. 1, pp. 93-100, 1997, doi: 10.1016/0165-0114(95)00371-1 [ Links ]

[5] C. L. Chang, “Fuzzy topological spaces”, Journal of mathematical analysis and applications, vol. 24, no. 1, pp. 182-190, 1968, doi: 10.1016/0022-247X(68)90057-7 [ Links ]

[6] B. Das, A. K. Saha and B. Bhattacharya, “On Infi-topological spaces”, Journal of fuzzy mathematics, vol. 25, no. 2, pp. 437-448, 2017. [ Links ]

[7] S. Dang, A. Behera, and S. Nanda, “Some results on fuzzy supratopological spaces”, Fuzzy sets and systems , vol. 62, no. 3, pp. 333-339, 1994, doi: 10.1016/0165-0114(94)90117-1 [ Links ]

[8] R. Lowen, “Fuzzy topological spaces and fuzzy compactness”, Journal of mathematical analysis and applications , vol. 56, no. 3, pp. 621-633, 1976, doi: 10.1016/0022-247X(76)90029-9 [ Links ]

[9] H. Maki, J. Umehara, and T. Noiri, “Every topological space is pre T1/2”, Memoirs of the Faculty of Science Kochi University Series A Mathematics, vol. 17, pp. 33-42, 1996. [ Links ]

[10] A. S. Masshour, A. A. Allam, F. S. Mahmud, and F. H. Khedr, “On supratopological spaces”, Indian journal of pure and applied mathematics, vol. 14, no. 4, pp. 502-510, 1983. [On line]. Available: https://bit.ly/3dUcp63Links ]

[11] M. E. A. E. Monsef, and A. E. Ramadan, “On fuzzy supra topological spaces”, Indian journal of pure and applied mathematics , vol. 18, no. 4, pp. 322-329, 1987. [On line]. Available: https://bit.ly/3b12z0pLinks ]

[12] G. Palani Chetty, “Generalized fuzzy topology”, Italian journal of pure and applied mathematics, no. 24, pp. 91-96, 2008. [ Links ]

[13] A. K. Saha, and D. Bhattacharya, “Normal induced fuzzy topological spaces”, Italian journal of pure and applied mathematics , no. 34, pp. 45-56, 2015. [On line]. Available: https://bit.ly/3r5JAaALinks ]

[14] A. P. Šostak, “On a fuzzy topological structure”, Rendiconti del Circolo Matematico di Palermo, Serie II, Supplemento, no. 11, pp. 89-103, 1985. [On line]. Available: https://bit.ly/37T4IJLLinks ]

[15] B. C. Tripathy and G. C. Ray, “On δ-continuity in mixed fuzzy topological spaces”, Boletim da Sociedade Paranaense de Matemática, vol. 32, no. 2, pp. 175, 2014, doi: 10.5269/bspm.v32i2.20254 [ Links ]

[16] B. C. Tripathy and G. C. Ray, “Mixed fuzzy ideal topological spaces”, Applied mathematics and computation, vol. 220, pp. 602-607, 2013, doi: 10.1016/j.amc.2013.05.072 [ Links ]

[17] B. C. Tripathy and G. C. Ray, “Fuzzy δ∗-almost continuous and fuzzy δ∗-continuous functions in mixed fuzzy ideal topological spaces”, Proyecciones (Antofagasta), vol. 39, no. 2, pp. 435-449, 2020, doi: 10.22199/issn.0717-6279-2020-02-0027 [ Links ]

[18] L. A. Zadeh, “Fuzzy sets”, Information and control, vol. 8, no. 3, pp. 338-353, 1965, doi: 10.1016/S0019-9958(65)90241-X [ Links ]

Received: April 30, 2020; Accepted: October 31, 2020

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License